# SDR USAA990438

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 44,551 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-2 CHECK, FOUND .375 INCH LONG SKIN CRACK, LEFT FUSELAGE, 2 INCH AFT OF BS 727B AT LOWER EDGE OF STRINGER 18L.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 1.  DOUBLER MADE OF 2024T3 - .063 PER BOEING SRM 53-30-3 FIG 1.  (M)
